I was on Interferon and Ribovirin treatment for 6 months for Hep c during which time my hands were swollen and red. Since coming off I have been experiencing severe pain in my fingers, hands feet, toes, with stiffness and swelling in all of these plus in my legs and belly. Its much worse on resting and was so bad at one point that it would wake me up at night with pain swelling and accompanied by a horrible sensation throughout my body and head as if something some where was severely restricted. I have Hypothyroidism and am on 125 Thyroxin daily , I am also menapausal.
I am worried that the pain, swelling and strange sensation are a symptom of either something neurological or of some restriction in veins.
Please can you help with this matter
You should consult your physician as the swelling could be a side effect of interferon.You do not seem to have any neurological disease.These symtoms (symptoms) may be reported after the use of interferon.You should get an evaluation done.
I have swollen legs--almost triple what they usually are and they are red and hot. I also have a swollen tongue, severe lower abdominal and back pain. My doctor has me on opana 40 ER 5 per day. I think that is making me swell. Needless to say I am in a lot of pain. I had not had a period for almost 2 years and 2 week ago my doctor put me on provera. My swelling went completely away and I had a period. Every thing sort of reversed its self--but now that I am off of the provera everything is back with a vengeance. There is so much that has happened in the last 2 years--a weight gain of almost 100 lbs first of all and no period. I have 5 children and had my last child 2.5 years ago. Since then I have been on synthroid, cytomel, metformin, effexor, and opana 40 ER. Do you have any suggestion as to what could be wrong with me???? I know I've left some things out but this is about all that comes to me right now.
For the past three years at approximately the same time each year I have this horrible sensation of swollen hands and feet. It seems to be worse in the palms of my hands and the bottoms of my feet and in particular my fingers and toes. There is a deep ache that's not really painful but it's irritating. I feel the need to constantly massage my hands together and to keep lotion on them because of the odd sensation in my skin. Last year I saw an emerg doctor about this and discovered at that time that I had weakness in my right hand (I'm right handed). No diagnosis was ever made. Would you have any idea what could be causing this at this particular time each year?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.